# SDR DALA2025041703017

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 76,063 hours, 25,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5805 DURING SERVICE CK FOUND EMG LIGHTS ROW 4, 5, 6 AND GALLEY LIGHTS INOP. CORRECTIVE ACTION: R/R EMG LIGHTS BATTERY PER B757 AMM 33-51. (7180162)
